Found 11 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  2016.  Dissipative Euler flows with Onsager-critical spatial regularity. Comm. Pure Appl. Math. . 69(2):229-274.PDF icon L1_onethird_65.pdf (525.74 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr., Vicol V..  2019.  Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics. 72:229–274.PDF icon Onsager101.pdf (528.14 KB)PDF icon Errata-Onsager.pdf (90.35 KB)
Buckmaster T., De Lellis C., Isett P., L. Székelyhidi Jr..  2015.  Anomalous dissipation for 1/5-Hoelder Euler flows. Annals of Mathematics. Second Series. 128:127–172.PDF icon onefifth_75.pdf (631.1 KB)PDF icon Errata_onefifth.pdf (78.93 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  0.  Transporting microstructure and dissipative Euler flows. PDF icon ONE_fifth_54.pdf (416.02 KB)
Brue' E, De Lellis C.  0.  Geometric structure of Migdal's constrained vortex surfaces. PDF icon Appendix BrueDeLellis.pdf (218.36 KB)
Brue' E, De Lellis C.  0.  Anomalous Dissipation for the forced Navier-Stokes equations. PDF icon anomalous-dissipation-arXiv-version.pdf (325.73 KB)
Brue' E, Colombo M, De Lellis C.  2021.  Positive solutions of transport equations and classical nonuniqueness of characteristic curves. Arch. Ration. Mech. Anal. . 240(2):1055-1090.PDF icon nonunique-flow-20.pdf (398.69 KB)
Bressan A., De Lellis C..  2009.  Existence of optimal strategies for a fire confinement problem.. Communications on Pure and Applied Mathematics. 62:789–830.PDF icon FireCPAM.pdf (364.62 KB)
Brenier Y., De Lellis C., L. Székelyhidi Jr..  2011.  Weak-strong uniqueness for measure-valued Solutions. Communications in Mathematical Physics. 305:351–361.PDF icon mvsolutions_published.pdf (189.61 KB)PDF icon errata_mvsolutions.pdf (75.43 KB)
Bianchini S., De Lellis C., Robyr R..  2011.  SBV Regularity for Hamilton-Jacobi Equations in R^n. Archiv for Rational Mechanics and Analysis. 200:1003–1021.PDF icon Ham_SBV.pdf (261.79 KB)PDF icon Errata_SBV_Hm.pdf (63.89 KB)
Barsanti M., Conti F., De Lellis C., Franzoni T..  2002.  Le Olimpiadi della Matematica. Seconda Edizione. Zanichelli.